# SDR UPS98225581

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Part number: 65139017
- Condition: Pitted
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RIGHT HAND REAR BOTTLE PIN HAS WEAR AND LIGHT PITTING.  RIGHT HAND AFT BOTTLE PIN REPLACED IAW MM 57-41-01.
